×

zbMATH — the first resource for mathematics

Alternative polynomial equation approach to LQ discrete-time open-loop control. (English) Zbl 0917.93045
Using a modified Kucera polynomial approach, the discrete-time, linear-quadratic control problem, implementable in the open-loop structure, is solved. The conditions are found under which the derived solution is a special case of the usual LQ optimal one.
MSC:
93C55 Discrete-time control/observation systems
49N10 Linear-quadratic optimal control problems
PDF BibTeX XML Cite
Full Text: Link EuDML
References:
[1] K. J. Hunt: Stochastic Optimal Control Theory with Applications in Self Tuning Control. Springer Verlag, Berlin–Heidelberg 1989. · Zbl 0667.93090
[2] V. Kučera: Discrete Linear Control. Wiley, Chichester 1979.
[3] V. Soukup: Anticipation in discrete-time LQ control I – Open loop control. Kybernetika 31 (1995), 4, 413-422. · Zbl 0864.93072
[4] V. Soukup: Alternative polynomial equation approach to LQ discrete-time feedback control. Kybernetika 32 (1996), 2, 199-206. · Zbl 0875.93279
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.